Alert archive / Missouri / Tornado Warnings in 2025
Tornado Warning 7, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Mar 14, 2025, 8:27 PM CDT for Howell County, Ozark County, Missouri. It was in force for 33 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2025, 8:27 PM CDT (01:27 UTC)
- Expired
- Mar 14, 2025, 9:00 PM CDT
- In force
- 33 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Howell County, MO, Ozark County, MO
The radar
The Springfield radar (KSGF), 139 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 8:35 PM CDT | TORNADO | Bakersfield, MO | *** 3 FATAL, 1 INJ *** NWS storm survey concluded that an EF3 tornado with peak winds of 140 mph started just south of Bakersfield and tracked northeast towards South Fork. The final end point has not yet been determined. The peak tornado width was 600 yards. |
| Mar 14, 8:40 PM CDT | TORNADO | Bakersfield, MO | *** 3 FATAL, 1 INJ *** Corrects previous tornado report from Bakersfield to update time and extend track. NWS storm survey and satellite data concluded that the tornado that started near Gamaliel, Arkansas crossed the state line from Arkansas into Missouri sta |
| Mar 14, 8:40 PM CDT | TORNADO | Bakersfield, MO | *** 3 FATAL, 1 INJ *** Corrects previous tornado report from Bakersfield to update time and extend track. NWS storm survey and satellite data concluded that the tornado that started near Gamaliel, Arkansas crossed the state line from Arkansas into Missouri sta |
| Mar 14, 8:40 PM CDT | TORNADO | Bakersfield, MO | *** 3 FATAL, 4 INJ *** Corrects previous tornado report from Bakersfield to extend track to just east of West Plains. NWS storm survey and satellite data concluded that the tornado that started near Gamaliel, Arkansas touched down just west of Highway 101 trac |
| Mar 14, 8:45 PM CDT | TSTM WND DMG | 4 Wnw Moody, MO | Corrects previous time of tstm wnd dmg report from 4 WNW Moody. House damage. Possible tor. |
| Mar 14, 8:52 PM CDT | TSTM WND DMG | 2 Ese Caulfield, MO | A trailer home was reported to have sustained significant damage on County Road OO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 4:03 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.5 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 166 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1136 m above ground
- 0-6 km bulk shear
- 96 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.6
The text
As transmitted.
223
WFUS53 KSGF 150127
TORSGF
MOC091-153-150200-
/O.NEW.KSGF.TO.W.0007.250315T0127Z-250315T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
827 PM CDT Fri Mar 14 2025
The National Weather Service in Springfield has issued a
* Tornado Warning for...
Southeastern Ozark County in southwestern Missouri...
Southwestern Howell County in south central Missouri...
* Until 900 PM CDT.
* At 826 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Fawn Park, or near Mountain Home, moving northeast
at 40 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Moody, Caulfield, Bakersfield, Udall, and Norfork Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3667 9212 3652 9187 3650 9193 3650 9236
TIME...MOT...LOC 0126Z 236DEG 37KT 3642 9233
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Price1 follow-up statement
857
WWUS53 KSGF 150140
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
840 PM CDT Fri Mar 14 2025
MOC091-153-150200-
/O.CON.KSGF.TO.W.0007.000000T0000Z-250315T0200Z/
Ozark MO-Howell MO-
840 PM CDT Fri Mar 14 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN OZARK AND SOUTHWESTERN HOWELL COUNTIES...
At 840 PM CDT, a confirmed large and extremely dangerous tornado was
located over Bakersfield, or 16 miles northeast of Mountain Home,
moving northeast at 45 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Moody, Caulfield, Bakersfield, Udall, and Norfork Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3667 9212 3652 9187 3650 9193 3650 9236
TIME...MOT...LOC 0140Z 236DEG 37KT 3650 9218
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...2.50 IN
$$
PriceWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Mar 14, 6:05 PM CDT, 2 hours 22 minutes earlier. Its key messages:
- High Wind Warning through 1am Saturday. Southerly non- thunderstorm winds of 30-40 mph and gusts up to 65 mph for much of the area will continue. Wind Advisory with gusts up to 55 mph for far south- central MO.
- Red Flag Warning remains in effect for much of the area for EXTREME FIRE DANGER today into tonight due to strong winds and relative humidity values dropping into the 15-25% range. Highest fire danger will be late this afternoon through tonight along and west of Highway 65.
- Severe Thunderstorms: Thunderstorms expected to develop over the area this afternoon and expand in coverage as they move east. Highest severe chances and coverage is east of Highway 65. Large hail to the size of baseballs, damaging winds to 80mph and strong tornadoes are all potential hazards mainly east of Highway 65.
- Additional Fire: Fire weather concerns continue for Saturday through next Wednesday, with confidence highest in elevated to significant fire danger Sunday through Tuesday.
Area forecast discussion, Mar 14, 6:05 PM CDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
605 PM CDT Fri Mar 14 2025
.KEY MESSAGES...
- High Wind Warning through 1am Saturday. Southerly non-
thunderstorm winds of 30-40 mph and gusts up to 65 mph for
much of the area will continue. Wind Advisory with gusts up
to 55 mph for far south- central MO.
- Red Flag Warning remains in effect for much of the area for
EXTREME FIRE DANGER today into tonight due to strong winds and
relative humidity values dropping into the 15-25% range.
Highest fire danger will be late this afternoon through
tonight along and west of Highway 65.
- Severe Thunderstorms: Thunderstorms expected to develop over
the area this afternoon and expand in coverage as they move
east. Highest severe chances and coverage is east of Highway
65. Large hail to the size of baseballs, damaging winds to
80mph and strong tornadoes are all potential hazards mainly
east of Highway 65.
- Additional Fire: Fire weather concerns continue for Saturday
through next Wednesday, with confidence highest in elevated to
significant fire danger Sunday through Tuesday.
&&
.SHORT TERM /THROUGH SATURDAY/...
Issued at 214 PM CDT Fri Mar 14 2025
Synoptic Pattern and Current Conditions: A strong shortwave was
pushing through Kansas with a 977mb surface low across the
Nebraska/Kansas border. A dryline was currently located across
northeast Oklahoma, just east of Tulsa. Temps across the area
were in the upper 70s to lower 80s with RH in the 20-30 percent
range.
We are seeing showers and storms developing along the dryline
now across southeast Kansas and northeast Oklahoma and this
is the initial stages of development for the afternoon. This is
due to a extremely strong 500mb jet max (110kts) nosing into
the northeast Oklahoma. This strong lift and increase in ML CAPE
(500-1000 across eastern OK) will likely continue to attempt
development across eastern Oklahoma this afternoon. Steep lapse
rates, adequate instability and strong wind shear will likely
allow for storms to become severe rapidly by mid to late
afternoon and a Severe Thunderstorm Watch has been issued west
of Highway 65 until 7pm. There has been a western shift in the
severe chances today as 12z HREF guidance develops storms along
and just west of the I-49 corridor with a gradual increase in
strength during the afternoon and evening from Highway 65 and
east. The 18z sounding from SGF did show a well mixed
environment therefore thinking the tornado threat west of
Highway 65 should remain low with large hail and damaging winds
the main threat.
Of concern for later this evening is that slightly higher
dewpoints (around 55 to perhaps 60 across the far eastern
ozarks) may indeed arrive and increase instability across areas
along and east of Highway 65. This combined with increasing
shear will allow for discrete supercell storms. Latest STP
values of 4-8 east of Highway 65 is concerning as the
environment for strong tornadoes has shifted slightly farther
west back towards highway 65 and especially towards Highway 63.
Of further concern is that some of the CAMS are showing very
strong low level and mid level updraft helicity swaths that are
long tracked east of Highway 65. These could be long track
tornadic supercells if this materializes. The limiting factor at
the moment is that the LCL's are currently high (1500-2000m).
However lower LCLs are across southeast Oklahoma and central
Arkansas and this may move in. If the LCLs remain high this
could limit the tornado threat and will monitor this closely.
Also, steep lapse rates and strong shear will promote large
hail to the size of baseballs. The other concern will be with
damaging winds up to 80mph as that jet moves in and allows for
extremely strong winds to mix down to the surface with the most
intense storms.
Storm timeline: Could see storms across the I-49 corridor in the
2-4pm timeframe, then the highway 65 corridor in the 4-7pm
timeframe, then the Highway 63 corridor in the 7-11pm
timeframe. These are rough estimates however confidence is high
that storms will be exiting by midnight if not before. Storm
motions will be very fast off to the east/northeast at 50-60mph.
Non thunderstorm winds and fire: Currently seeing wind gusts of
40-60mph along and west of the Highway 5 corridor where winds
are mixing down. Already seen brush/wildfires as well as
powerlines down in some areas. See fire section below for
further info on the extreme to historic fire danger. Non
thunderstorm winds will also increase behind the dryline with
gusts around 50mph. The High Wind Warning and Wind Advisory
continue through 1am.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Issued at 214 PM CDT Fri Mar 14 2025
The Weekend: A trough will be slow to move through Saturday and
Sunday which leads to lower confidence in temperatures and any
precipitation chances. Preciptiation chances still remain low
and less than 20 percent with the higher chances east of
Highway 63. High temps should be much closer to average if the
clouds and lower 850mb temps persist. Sunday looks much cooler
with highs in the 50s. Elevated fire danger is likely both days
due to gusty northwest winds and low humidity.
Next Week: Overall the ensembles suggest a large ridge
developing which will increase the southerly winds and 850mb
temps therefore well above average highs look to return along
with steady winds which will only increase the fire danger
again. We continue to see signals for significant fire danger
by Monday and Tuesday. This will be monitored closely over the
coming days. A shortwave looks to move in by Wednesday which
will bring the next chance of precip.
&&
.AVIATION /00Z TAFS THROUGH 00Z SUNDAY/...
Issued at 557 PM CDT Fri Mar 14 2025
Thunderstorms will continue to move through the SGF and BBG TAF
sites this evening through 03Z. Out ahead of the storms and even
behind can expect south to southwest wind gusts around 40kts.
Low level wind shear is likely at the TAF sites tonight. Winds
will begin to decrease after midnight.
&&
.FIRE WEATHER...
Issued at 300 PM CDT Thu Mar 13 2025
Today:
Southerly winds of 30-40 mph gusting to 50-65 mph are
currently occuring generally along and west of Highway 5.
Humidity values will fluctuate between 15-25% at times this afternoon
until a dry line brings much drier air in from the west this
afternoon into tonight. Note that the timing of driest air will
be unusual because the air is pushing into the area rather than
resulting from afternoon mixing. RH values of 10-20% will move
in behind the dryline tonight. Moisture then improves from the
NW tonight, but RH values should remain at 20-30% all night in
areas south of I-44 and winds will be gusty all night.
Showers and thunderstorms are expected this afternoon and
evening along and ahead of the dry line, but the coverage is
expected to be limited for most of the area in the Red Flag
Warning. It's quite possible that some areas in the warning
remain dry. If thunderstorms do form, fire crews should be
prepared for lightning and severe weather including very strong
winds, large hail (potentially up to baseball size), and
tornadoes.
Saturday and beyond: Saturday will be cloudy, but winds will
remain elevated (10-20 mph gusting to 20-30 mph) out of the SW
shifting to NW with MinRH values of 30-40%.
Fire danger looks likely early next week as well, with a dry/windy
pattern continuing. Even at 5-6 days lead time, fire danger is
looking Significant Monday/Tuesday. Definitely stay tuned to this
threat and keep tabs on daily updates.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Red Flag Warning until 1 AM CDT Saturday for KSZ073-097-101.
High Wind Warning until 1 AM CDT Saturday for KSZ073-097-101.
MO...Red Flag Warning until 1 AM CDT Saturday for MOZ055>058-
066>071-077>082-088>097-101>105.
High Wind Warning until 1 AM CDT Saturday for MOZ055>058-
066>071-077>083-088>095-101>103.
Wind Advisory until 1 AM CDT Saturday for MOZ096>098-104>106.
&&
SHORT TERM...Burchfield
LONG TERM...Burchfield
AVIATION...Burchfield
FIRE WEATHER...TitusHazardous weather outlook, Mar 14, 1:49 PM CDT, 6 hours 38 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Springfield MO 149 PM CDT Fri Mar 14 2025 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-151900- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 149 PM CDT Fri Mar 14 2025 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Moderate tornado risk. Enhanced hail risk. Moderate thunderstorm wind damage risk. Significant lightning risk. Significant non thunderstorm wind risk. Extreme fire weather risk. DISCUSSION... South to southwest non-thunderstorm winds will gust up to 50-65 mph this afternoon. These damaging winds will also make driving difficult, especially in high profile vehicles. Critical to extreme fire danger conditions will exist across most of the area today into tonight due to dry air, strong winds, and dry ground cover fuels. Fires will spread very quickly with spot fires common. Fire control will be extremely difficult. Lightning could also ignite fires this afternoon and evening. Severe thunderstorms will begin to develop during the mid to late afternoon hours along or just east of I-49. Storm coverage will be low across southeast Kansas and far west Missouri, but increases with eastward extent and is highest east of Missouri Highway 65. These storms west of Highway 65 would likely produce large hail and damaging winds. East of Highway 65 and especially along and east of Highway 63, supercell thunderstorms could become the main type. If supercells can form, winds in excess of 80 mph, large hail up to the size of baseballs, and tornadoes (some strong) would occur. Thunderstorms would be very fast moving to the east/northeast at 50-60 mph. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Additional elevated to significant fire weather conditions will exist Sunday, Monday, and Tuesday of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Burchfield
In the hours before
Local storm report, Mar 14, 7:58 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
758 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM Hail 3 NW Garrison 36.87N 93.06W
03/14/2025 M1.50 Inch Christian MO Public
Report from mPING, Ping Pong Ball , 1.50
inches.
&&
TEOLocal storm report, Mar 14, 8:00 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
800 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM Hail 4 N Roby 37.58N 92.14W
03/14/2025 E1.00 Inch Texas MO Public
Report from mPING Quarter, 1.00 inch hail.
&&
TEOLocal storm report, Mar 14, 8:01 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
801 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM Hail 3 N Roby 37.56N 92.14W
03/14/2025 E1.00 Inch Texas MO Public
Report from mPING, Quarter, 1.00 inch hail.
&&
TEOLocal storm report, Mar 14, 8:07 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
807 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM Tstm Wnd Dmg Rolla 37.95N 91.77W
03/14/2025 Phelps MO 911 Call Center
Roof off house. Time based on radar.
Possible tor.
&&
TEOLocal storm report, Mar 14, 8:14 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
814 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM Hail Reeds Spring 36.75N 93.38W
03/14/2025 E1.75 Inch Stone MO Amateur Radio
Picture of golf ball size hail. 1.75 inch
hail.
&&
TEOLocal storm report, Mar 14, 8:19 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
819 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM Hail Seymour 37.15N 92.77W
03/14/2025 M1.00 Inch Webster MO Emergency Mngr
quarter size hail, 1.00 inch.
&&
TEOThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 7:07 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Phelps, Pulaski | 53 min |
| Mar 14, 7:10 PM CDT | Tornado Warning | SGF | Laclede, Pulaski, Texas, Wright | 35 min |
| Mar 14, 7:14 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Laclede, Phelps, Pulaski, Texas | 61 min |
| Mar 14, 7:30 PM CDT | Tornado Warning | SGF | Phelps, Pulaski | 45 min |
| Mar 14, 7:41 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Dent, Douglas, Laclede, Texas, Webster and 1 more | 64 min |
| Mar 14, 7:55 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 50 min |
| Mar 14, 7:56 PM CDT | Tornado Warning | SGF | Maries, Phelps | 19 min |
| Mar 14, 8:06 PM CDT | Tornado Warning | SGF | Dent, Phelps | 24 min |
| Mar 14, 8:12 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Oregon, Ozark | 63 min |
| Mar 14, 8:15 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Laclede, Phelps, Pulaski, Texas | 45 min |
| Mar 14, 8:34 PM CDT | Tornado Warning | SGF | Dent | 26 min |
| Mar 14, 8:44 PM CDT | Tornado Warning | SGF | Howell, Oregon, Ozark | 46 min |
| Mar 14, 8:47 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Texas, Wright | 13 min |
| Mar 14, 8:58 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Texas | 47 min |
| Mar 14, 9:09 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Texas | 51 min |
| Mar 14, 9:14 PM CDT | Tornado Warning | SGF | Howell | 31 min |
| Mar 14, 9:19 PM CDT | Tornado Warning | SGF | Howell, Oregon, Shannon | 41 min |
| Mar 14, 9:32 PM CDT | Tornado Warning | SGF | Howell, Oregon | 28 min |
| Mar 14, 9:52 PM CDT | Tornado Warning | SGF | Oregon, Shannon | 23 min |
| Mar 14, 10:01 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 31 min |
| Mar 14, 10:21 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 20 min |
| Mar 15, 1:43 PM CDT | Fire Weather Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 18 more | 24 hr |
Nearby
Tornado Warnings in Missouri, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.